# SDR REXA2020082000626

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 16,118 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Not Grounded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX NOTED EMER. LIGHT JUST AFT OF THE SERVICE DOOR (EXTERIOR FUSELAGE) DOES NOT ILLUMINATE. FOUND EPSU BATTERY CHARGER NOT GROUNDING CORRECTLY AT PS36 REMOVED & REPLACED EPSU BATTERY CHARGER & BATTERY AT PS36 IAW CRJ 900 AMM 33-51-17 OPS CHECK GOOD ALL EMERGENCY LIGHTS ILLUMINATE AS REQUIRED.
